# SDR REXA2013022100362

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 22,819 hours, 19,797 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LIFE VEST BAG TORN.  REMOVED AND REPLACED CAPTAIN'S LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
